Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2004 (2004), Issue 1, Pages 1-8
http://dx.doi.org/10.1155/S1110757X04310065

Applications of mathematical programming in graceful labeling of graphs

Department of Industrial Engineering, Sharif University of Technology, Tehran 11365-9414, Iran

Received 19 October 2003; Revised 31 December 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kourosh Eshghi and Parham Azimi, “Applications of mathematical programming in graceful labeling of graphs,” Journal of Applied Mathematics, vol. 2004, no. 1, pp. 1-8, 2004. doi:10.1155/S1110757X04310065